# SDR SWIA2021072159623

- Difficulty date: May 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 461 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACKED ANGLE ON OUTBOARD SIDE OF THE FLOORT BEAM LBL9 FS461.00. (MARKED)     (C-CHECK RO 7/18/2021)     INSTALLED NEW FLOOR BEAM ANGLE AT F.S. 461.00 AND LBL9 IAW DWG 601R31118 REV L AND CRJ200 SRM 51-42-21. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
